# SDR TRAX200801070

- Difficulty date: August 28, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 22,463 hours, 18,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT AND CABIN ON TAXI OUT FOLLOWED QRH FOR PASSENGER EVACUATION.  EMERGENCY TRUCKS ROLLED AS A PRECAUTION.  FLT 4899 DEL 30 MINS.  AIR CONDITIONING PACK LT SIDE.  R&R LT ACM IAW AMM 21-51-10 OPS AND LEAK CHK GOOD  IAW AMM 21-51-00 DML CLEARED PLACARD REMOVED.
